# SDR SWIA201439266

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 29,666 hours, 17,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AREA EMERGENCY EXIT LIGHT BROKEN.  R & R EMERGENCY EXIT LIGHT IAW AMM.
